# SDR ASOA03097

- Difficulty date: February 16, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- Engine: Pwa PW127
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE SEAT TRACKS BETWEEN FRAMES 36R TO 39R AND 39L TO 41L WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACKS BETWEEN FRAMES 36R TO 39R AND 39L TO 41L IAW SRM.
